• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Period?

Mushette

Mistress Mush!
#1
I know this is a little bit of a personal question, but I've been on the CD SS for 1 Week now, lost 6lbs 3/4 which is great!
The only thing is that I've Started bleeding. I know its a normal Bodily function for us girls, but I'm on the Depo injection and haven't had a Period or a bleed for at least a year!
Could it be my change in diet? I'm starting to get a little worried!:confused:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

kellymundy

Gold Member
S: 20st9.5lb G: 10st0lb
#2
Yeah it's been know to being periods where there were none before and to stop ones that were there before! I wasn't regular (bleed every 2-3 months) before I started this diet and what do you know I'm every 28 day on the dot now!
 
#3
It is perfectly normal on cd to have break through bleeding if you are on depo, coil, pill or even periods becoming closer or longer in between.
Nothing to worry about but you can always have a chat with Doctors if you want piece of mind xx

julesrush
cdc norwich
 
#4
I'm also on the depo and have been bleeding (well not actually bleeding, just spotting really) on and off for the two weeks since I started the diet.

I had a bit of spotting last year whilst I was doing weight watchers and my nurse said it was nothing to worry about just changes in your body.

Give it a couple of weeks and if it doesn't settle down have a word with your nurse
 
#5
I have the implant and have bleeds every other week with it. The doctor gives me a top up of Depo which usually keeps me period free for about 5-6 months. I still get all the bloating and tiredness unfortunately just not the period. I am due for another top up, so must make that appt. It has come round a little earlier this time which I put down to the CD.
 
#6
It is perfectly normal on cd to have break through bleeding if you are on depo, coil, pill or even periods becoming closer or longer in between.
Nothing to worry about but you can always have a chat with Doctors if you want piece of mind xx

julesrush
cdc norwich[/quote]

Why is this 'perfectly normal'? - It seems highly unusual to me, particularly as many people experience this phenomenon within a couple of weeks of starting the diet. I can accept how a VLCD could impact upon periods after a few months - but weeks? What's that about?

I did LL for three months last year with no effects - and I never heard anyone complain of this 'side effect'. I'd be grateful for any clarification you can offer - I don't like the idea of something messing with my cycle, particulary after such a short period :))) of time.
 

abz

Gold Member
#7
you lose weight hard and fast on this diet and it sends your hormones bonkers. in most people they sort themselves out before long. i have heard something about your hormones being stored in fat tissue and released in abundance as you lose weight but i'm not sure if that is right or not.

abz xx
 
#8
cambridge diet - Hormone levels fluctuate when there are changes in weight – particularly in women. For most, the menstrual cycle is not affected, but some women experience increased activity and breakthrough bleeding may occur. Others may find that their periods stop for a while. Once target weight is reached and weight loss ceases, the metabolic rate will adjust to a new level appropriate to the new weight, and the hormones will settle down and find their own pattern again.

julesrush
cdc norwich
 


Similar threads



Top